Perturbations to kink-like topological defects in 2D anti de Sitter spacetime

Orlando Alvarez, Matthew Haddad

Research output: Contribution to journalArticle

Abstract

We examine codimension-1 topological defects whose associated worldline is geodesically embedded in AdS2. This discussion extends a previous study of exact analytical solutions to the equations of motion of topological defects in AdSn in a particular limit where the masses of the scalar and gauge field vanish. We study the linear perturbations about the zeroth-order kink-like solution and verify that they are stable. We also discuss general features of the perturbation expansion to all orders.

Original languageEnglish (US)
Article number519
JournalEuropean Physical Journal Plus
Volume134
Issue number10
DOIs
StatePublished - Oct 1 2019
Externally publishedYes

Fingerprint

perturbation
defects
equations of motion
scalars
expansion

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Perturbations to kink-like topological defects in 2D anti de Sitter spacetime. / Alvarez, Orlando; Haddad, Matthew.

In: European Physical Journal Plus, Vol. 134, No. 10, 519, 01.10.2019.

Research output: Contribution to journalArticle

@article{c2b9a1796f4e4d74811f0bd790bb8a95,
title = "Perturbations to kink-like topological defects in 2D anti de Sitter spacetime",
abstract = "We examine codimension-1 topological defects whose associated worldline is geodesically embedded in AdS2. This discussion extends a previous study of exact analytical solutions to the equations of motion of topological defects in AdSn in a particular limit where the masses of the scalar and gauge field vanish. We study the linear perturbations about the zeroth-order kink-like solution and verify that they are stable. We also discuss general features of the perturbation expansion to all orders.",
author = "Orlando Alvarez and Matthew Haddad",
year = "2019",
month = "10",
day = "1",
doi = "10.1140/epjp/i2019-12864-x",
language = "English (US)",
volume = "134",
journal = "European Physical Journal Plus",
issn = "2190-5444",
publisher = "Springer Science + Business Media",
number = "10",

}

TY - JOUR

T1 - Perturbations to kink-like topological defects in 2D anti de Sitter spacetime

AU - Alvarez, Orlando

AU - Haddad, Matthew

PY - 2019/10/1

Y1 - 2019/10/1

N2 - We examine codimension-1 topological defects whose associated worldline is geodesically embedded in AdS2. This discussion extends a previous study of exact analytical solutions to the equations of motion of topological defects in AdSn in a particular limit where the masses of the scalar and gauge field vanish. We study the linear perturbations about the zeroth-order kink-like solution and verify that they are stable. We also discuss general features of the perturbation expansion to all orders.

AB - We examine codimension-1 topological defects whose associated worldline is geodesically embedded in AdS2. This discussion extends a previous study of exact analytical solutions to the equations of motion of topological defects in AdSn in a particular limit where the masses of the scalar and gauge field vanish. We study the linear perturbations about the zeroth-order kink-like solution and verify that they are stable. We also discuss general features of the perturbation expansion to all orders.

UR - http://www.scopus.com/inward/record.url?scp=85073629594&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85073629594&partnerID=8YFLogxK

U2 - 10.1140/epjp/i2019-12864-x

DO - 10.1140/epjp/i2019-12864-x

M3 - Article

AN - SCOPUS:85073629594

VL - 134

JO - European Physical Journal Plus

JF - European Physical Journal Plus

SN - 2190-5444

IS - 10

M1 - 519

ER -